# SDR DALA2020122304218

- Difficulty date: December 22, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 86,217 hours, 38,216 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Fitting
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PROBE INSPECTION OF RT ENGINE DRAG FITTING HOLES NR 1-10 MAINTENANCE FOUND HOLE NR 2 HAS CRACK LIKE INDICATION IN TOP SKIN AT 9 O`CLOCK POSITION FACING AFT.  C/W ERA 588956-14.
